Abelian $p$-class field towers over the cyclotomic $\mathbb {Z}_p$-extensions of imaginary quadratic fields

Volume 125 / 2006

Keiji Okano Acta Arithmetica 125 (2006), 363-381 MSC: Primary 11R23; Secondary 11R11, 11R37. DOI: 10.4064/aa125-4-5


  • Keiji OkanoDepartment of Mathematical Sciences
    School of Science and Engineering
    Waseda University
    Okubo, Shinjuku-ku
    Tokyo 169-8555, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image